# SDR VNAA0207036

- Difficulty date: July 25, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 17,599 hours, 15,582 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE OXYGEN HAD GONE DOWN AND THE CREW SUSPECTED AN OXYGEN LEAK.  THE FLIGHT DESCENDED TO 10,000 FEET AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND SERVICED THE OXYGEN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 35-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
